Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 7 found articles
 
 
  Metric discrepancy results for subsequences of {θk x}
 
 
Title: Metric discrepancy results for subsequences of {θk x}
Author: Fukuyama, Katusi
Hiroshima, Nobuhiko
Appeared in: Monatshefte für Mathematik
Paging: Volume 165 (2010) nr. 2 pages 199-215
Year: 2010
Contents:
Publisher: Springer Vienna, Vienna
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands